Lyapunov-type inequality for third-order half-linear differential equations

Authors

  • Jozef Kiselak

DOI:

https://doi.org/10.5556/j.tkjm.44.2013.946

Keywords:

Lyapunov-type inequality, half-linear, third-order differential equations, oscillatory solution

Abstract

In this paper, we give a proof of a Lyapunov-type inequality for third-order half-linear differential equations. Then some applications, e.g.~the distance between consecutive zeros of a solution, are studied with the help of the inequality.

Author Biography

Jozef Kiselak

Institute ofMathematics, Faculty of Science, P.J.Šafárik University in Košice, Jesenná 5, 040 01 Košice, Slovakia.

References

D. Cakmak, Lyapunov-type integral inequalities for certain higher order differential equations, Appl. Math. Comput., 216(2010), 368--373.

O. Dov sly and P. Rehak, Half-linear differential equations, North-Holland Mathematics Studies 202. Amsterdam: Elsevier. xiv, 517 p., 2005.

J. Kisev lak, Integral comparison theorem for half-linear third-order differential equations, Adv. Differ. Equ. Control Process, 8 (2011), 23--32.

M. Naito, Existence and asymptotic behavior of positive solutions of higher-order

quasilinear ordinary differential equations, Math. Nachr., 279 (2006), 198--216.

S. Panigrahi, Liapunov-type integral inequalities for certain higher-order differential equations, Electron. J. Differ. Equ., 2009 (2009), 1--14.

S. Panigrahi and N. Parhi, On Liapunov-type inequality for third-order differential equations, J. Math. Anal. Appl., 233 (1999), 445--460.

N. Parhi, and S. Panigrahi, Lyapunov-type inequality for delay-differential equations of third order, Czech. Math. J., 52 (2002), 385--399.

X. Yang, Y.-I. Kim and K. Lo, Lyapunov-type inequality for a class of odd-order differential equations, J. Comput. Appl. Math., 234(2010), 2962--2968.

Downloads

Published

2013-12-24

How to Cite

Kiselak, J. (2013). Lyapunov-type inequality for third-order half-linear differential equations. Tamkang Journal of Mathematics, 44(4), 351–357. https://doi.org/10.5556/j.tkjm.44.2013.946

Issue

Section

Papers